# SDR DALA13037209251

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 31,430 hours, 28,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WINDOW FRAME CRACKED LOWER AFT CORNER STA 943, LEFT SIDE.  REMOVED DAMAGE.  FABRICATED, TREATED PRIMED AND INSTALLED REPAIR ANGLE IAW SRM  51-10-03 AND ERA 333615-14.
